# SDR SWAA2022032586508

- Difficulty date: March 21, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737*
- Aircraft serial: 29799
- Aircraft time: 77,103 hours, 45,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT STRIP BROKEN / [01] R&R AFT FLASHLIGHT STRIP PER AMM 25-64-00
